# SDR DALA2024061406084

- Difficulty date: June 10, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,460 hours, 31,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 R/Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0386609) CORROSION AT FLOOR BEAM STA 986.5 RBL45 TO LBL45 WL 208 MULTILE AREAS. C/W ER/A 618227-14 REV ORIGINAL.
